Stability of systems with a countable number of transformations of the argument
Differencialʹnye uravneniâ, Tome 11 (1975) no. 5, pp. 841-849
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1975_11_5_a7,
author = {V. P. Skripnik},
title = {Stability of systems with a countable number of transformations of the argument},
journal = {Differencialʹnye uravneni\^a},
pages = {841--849},
year = {1975},
volume = {11},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1975_11_5_a7/}
}
V. P. Skripnik. Stability of systems with a countable number of transformations of the argument. Differencialʹnye uravneniâ, Tome 11 (1975) no. 5, pp. 841-849. http://geodesic.mathdoc.fr/item/DE_1975_11_5_a7/